# SDR YENA2007125

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 29,913 hours, 11,538 cycles
- Engine: Iae V2527A5
- Engine time: 13,635 hours, 4,778 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 917, JFK-ORD, AT FL 380, UPON COMMENCING INITIAL DESCENT ENGINE NR 1 EXPERIENCED A VERY NOTICEABLE COMPRESSOR STALL.  "ENG 1 STALL" ECAM APPEARED.  QRH/ECAM PROCEDURE APPLIED.  ENGINE RECOVERED SUCCESSFULLY.  NO ABNORMAL PARAMETERS.  NO FURTHER PROBLEMS NOTED.  ACCOMPLISHED A320 TSM 71-00-00-810-808 TO INCLUDE ENGINE POWER ASSURANCE TEST AS PER A320 AMM 71-00-00-710-813 ON ENGINE NR 1.  NO DEFECTS NOTED.  ALL ENGINE PARAMETERS NORMAL.  ENGINE OK FOR SERVICE.  ACCOMPLISHED BORESCOPE INSPECTION OF NR 1 ENG HPC AS PER A320 AMM 72-00-00-200-016.  NO DEFECTS NOTED.
